# SDR 97ZZZX828

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5115E
- Make and model: Cessna 172N
- Aircraft serial: 17271717
- Engine: Lyc O320H2AD
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Discharge Tube
- Part number: 229164
- Condition: Detached
- Location: Carb Pump
- Component: MA4SPA
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CARBURETOR PUMP DISCHARGE TUBE ASSY CAME ADRIFT INGESTING IN ENGINE, KNOCKING LOOSE THE SOLID COMBUSTION PARTICLES IN THE COMBUSTION CHAMBER WHICH FOULED A NUMBER OF THE SPARK PLUGS SIMULTANEOUSLY LOSING 50 PERCENT OR MORE OF THE POWER.  BEING NEXT TO THE AIRSTRIP, SAFE LANDING WAS MADE.
